MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 36IN 2-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y945H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device phm853 batch number, and no non-conformances were identified attempts are being made to receive a device for evaluation.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the name of the initial procedure? were x-rays taken to locate the needle piece(s)? was the needle piece(s) retrieved during the same procedure? device return follow up.This medwatch report is in response to receipt of maude event report mw#5093177.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2020 and the suture was used.During suturing incision, the needle broke in half and the broken portion fell into surgical site.Broken half of needle was retrieved from surgical site.Additional information has been requested.

Brand Name
MCRYL UD 36IN 2-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9934185
Report Number2210968-2020-02723
Device Sequence Number754592
Product Code GAN
UDI-Device Identifier10705031059962
UDI-Public10705031059962
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberY945H
Device Catalogue NumberY945H
Device Lot NumberPHM853
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date04/08/2020
Patient Sequence Number1